MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS
Model Number 430100-02
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted retroperitoneal anterior partial nephrectomy surgical procedure, the customer informed intuitive surgical, inc.(isi) technical support engineer (tse) that the single-port (sp) monopolar curved scissors (mcs) orientation was 90 degrees to the intended turn by surgeon¿s hand.The tse could not find any related error in the logs.The tse had the customer swap the sp mcs on a different patient side manipulator (psm) arm, and the issue persisted on the sp mcs instrument.The tse had the customer replaced the sp mcs instrument, which resolved the issue.The tse advised the customer to return the instrument.The procedure was completing as planned with no reported injury.Intuitive surgical, inc.(isi) followed up with the robotic coordinator and obtained the following additional information: the instrument will not be returned.The roco suspected that the instrument was sterilized, wrapped and sent back up by accident.The roco did not encounter any further issues with the scissors instrument during an operation.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CURVED SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24248300
Report Number2955842-2026-02851
Device Sequence Number9618436
Product Code NAY
UDI-Device Identifier00886874123454
UDI-Public(01)00886874123454(10)K10250828
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430100-02
Device Catalogue Number430100
Device Lot NumberK10250828 0024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown